Thank you for posting your query.
Zapiz is a benzodiazepine
, commonly used for treating anxiety. It has a high probability of causing addiction, if used for long. So, I suspect you are developing an addiction to it. That is the reason, as soon as you stop it, symptoms recur.
First of all, we need to determine the cause of your headaches. If it is migraine, then, we need to use preventive medications. Since you have seizures also, topiramate
would be a better option than keppra (levetiracetam
), as they would help both seizures as well as migraines.
For coming out of zapiz, you may take the help of a psychiatrist
I hope it helps. Please get back if you require any additional information.
Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in